# SDR SCNA20161023249

- Difficulty date: October 23, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 52,872 hours, 20,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24DEF OVERHEAD BIN EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED M1672 EMERGENCY EXIT LIGHT BATTERY PACK AND POWER SUPPLY.  OPS CHECKED GOOD.  OK FOR SERVICE.
